# SDR SWIA95686

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEAL LEAKS.  VERY LOUD SQUEAL AND LOSS OF CABIN PRESSURE.  REPLACED CABIN DOOR SEAL WITH A NEW UNIT.  OPERATION AND LEAK CHECK GOOD.
